Rocky Mountain Journal of Mathematics

Partial crossed products and fully weakly prime rings

Wagner Cortes and Marlon Soares

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the necessary and sufficient conditions for the partial crossed product to be a fully weakly prime ring. Moreover, we give a description of the prime radical of the partial crossed product when the base ring is a fully weakly prime ring.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 4 (2016), 1107-1139.

Dates
First available in Project Euclid: 19 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1476884578

Digital Object Identifier
doi:10.1216/RMJ-2016-46-4-1107

Mathematical Reviews number (MathSciNet)
MR3563177

Zentralblatt MATH identifier
1383.16026

Subjects
Primary: 16D25: Ideals 16N60: Prime and semiprime rings [See also 16D60, 16U10] 16N99: None of the above, but in this section 16S35: Twisted and skew group rings, crossed products 16W22: Actions of groups and semigroups; invariant theory

Keywords
Partial crossed product fully weakly prime rings prime radical

Citation

Cortes, Wagner; Soares, Marlon. Partial crossed products and fully weakly prime rings. Rocky Mountain J. Math. 46 (2016), no. 4, 1107--1139. doi:10.1216/RMJ-2016-46-4-1107. https://projecteuclid.org/euclid.rmjm/1476884578


Export citation

References

  • W.D. Blair and H. Tsutsui, Fully prime rings, Comm. Alg. 22 (1994), 5388–5400.
  • P. Carvalho, W. Cortes and M. Ferrero, Partial skew group rings over polycyclic by finite groups, Alg. Rep. Th. 14 (2011), 449–462.
  • E. Cisneros, M. Ferrero and M.I. Conzáles, Prime ideals of skew polynomial rings and skew Laurent polynomial rings, Math. J. Okayama Univ. 32 (2007), 61–72.
  • W. Cortes, Partial skew polynomial rings and Jacobson rings, Comm. Alg. 38 (2010), 1526–1548.
  • W. Cortes and M. Ferrero, Partial skew polynomial rings: Prime and maximal ideals, Comm. Alg. 35 (2007), 1183–1199.
  • M. Dokuchaev, A. del Rio and J.J. Simón, Globalizations of partial actions on nonunital rings, Proc. Amer. Math. Soc. 135 (2007), 343–352.
  • M. Dokuchaev and R. Exel, Associativity of crossed products by partial actions, enveloping actions and partial representations, Trans. Amer. Math. Soc. 357 (2005), 1931–1952.
  • M. Dokuchaev, R. Exel and J.J. Simón, Crossed products by twisted and graded algebras, J. Alg. 320 (2008), 3278–3310.
  • ––––, Globalization of twisted partial actions, Trans. Amer. Math. Soc. 362 (2010), 4137–4160.
  • M. Dokuchaev, M. Ferrero and A. Paques, Partial actions and Galois theory, J. Pure Appl. Alg. 208 (2007), 77–87.
  • R. Exel, Twisted partial actions: A classification of regular C*-algebraic bundles, Proc. Lond. Math. Soc. 74 (1997), 417–443.
  • R. Exel, M. Laca and J. Quigg, Partial dynamical system and C*-algebras generated by partial isometries, J. Oper. Theor. 47 (2002), 169–186.
  • M. Ferrero and J. Lazzarin, Partial actions and partial skew group rings, J. Alg. 139 (2008), 5247–5264.
  • Y. Hirano, E. Poon and H. Tsutsui, On rings in which every ideal is weakly prime, Bull. Korean Math. Soc. 47 (2010), 1077–1087.
  • L. Huang and Z. Yi, Crossed products and full prime rings, in Advances in ring theory, Proc. $4$th China-Japan-Korea Intl. Conf., 2005.
  • T.Y. Lam, A first course in noncommutative rings, Springer-Verlag, New York, 2001.
  • K. McClanahan, $K$-theory for partial crossed products by discrete groups, J. Funct. Anal. 130 (1995), 77–117.
  • D.S. Passman, Infinite crossed products, Academic Press, Cambridge, MA, 1980.
  • K.R. Pearson, W. Stephenson and J.F. Watters, Skew polynomials and Jacobson rings, Proc. Lond. Math. Soc. 42 (1981), 559–576.
  • J.C. Quigg and I. Raeburn, Characterizations of crossed products by partial actions, J. Oper. Th. 37 (1997), 311–340.
  • H. Tsutsui, Fully prime rings II, Comm. Alg. 24 (1996), 2981–2989.